# SDR AALA2019080759029

- Difficulty date: August 4, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 53,399 hours, 27,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700011
- Part serial: 878
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT ATTENDANT REPORTED THAT FWD COFFEE MAKER WAS SPARKING, C/B POPPED. REMOVED AND REPLACED FWD GALLEY #2 COFFEE MAKER. OPS CHECKED, LEAK CHECKED OK IAW AMM 25-39-02.
